# SDR SWAA2021081003426

- Difficulty date: August 4, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 48,099 hours, 24,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT BOTH OVERWING EXITS ARE INOP / [01] RELAMPED AND PERFORMED GOOD INSTALLATION TEST OF EMERGENCY LIGHTS AT BOTH L/H AND R/H OVERWING EXITS PER AMM 33-51-01-960-801; [02] VERIFIED RELAMPED AND PERFORMED GOOD INSTALLATION TEST OF EMERGENCY LIGHTS AT BOTH L/H AND R/H OVERWING EXITS PER AMM 33-51-01-960-801
